# SDR ASAA0956795

- Difficulty date: October 12, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 2,585 hours, 764 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT TOP OF DESCENT RECEIVED SINGLE FMC OPS IN BOTH SCRATCHPADS ACCOMPLISHED QRH PROCEDURE.  FMC BOTH ON CPT.  GROUNDED YES.  ACCOMPLISHED FIM TASK 34 61 00 810 807 FMC HARDWARE/SOFTWARE FAULTS INITIAL EVALUATION.  ALSO PERFORMED FMC SYSTEM OPERATIONAL TEST REF MM34 61 00 710 801.  OPS NORMAL.
